# SDR CA150121008

- Difficulty date: January 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THE LT MLG DOORS DID NOT CLOSE AFTER GEAR EXTENSION.   DISCOVERED INTERMITTENT CONNECTION BETWEEN CONNECTOR 9811-P751 LOCATIONS C/D AND CONNECTOR 3261-J24 LOCATIONS A/B.  TWO SOCKETS AT CONNECTOR 3261-J24 LOCATIONS A/B CORRODED, SOCKETS REPLACED AND NORMAL OPS THEREAFTER.
